# SDR BLUA2023052500512

- Difficulty date: February 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N138DM
- Make and model: Cndair CL6002B16
- Aircraft serial: 5702
- Aircraft time: 5,470 hours, 3,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Part time: 5,470 hours, 3,148 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT WING FUEL TANK ACCESS PANELS 510CB, 540AB, 610AB, 640AB, 640BB LIGHT CORROSION. REPAIRED UNDER BOMBARDIER REO 604-57-25-1062.
